# SDR A6WA200540330

- Difficulty date: November 22, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 14,185 hours, 12,051 cycles
- Engine: Ge CF343B1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Faulty
- Location: Flood Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN F/O SELECTED FLOOD LIGHTS ON, SMOKE ERUPTED FROM BEHIND SW PANEL FLOOD LABEL DSTLA ON FO`S SIDE PANEL AND CBP3 C1 POPPED AND WAS NOT RESET.  INSPECTED AND FOUND FO`S FLOOD LIGHT RHEOSTAT FAULTED.  NO OTHER SYS AFFECTED.  (K)
